# SDR HNAA2009021300055

- Difficulty date: June 17, 2008
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 32,623 hours, 35,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Fuselage
- Part time: 32,623 hours, 35,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTIONS, THE LT I/B FORWARD SEAT RAIL WAS FOUND TO BE CORRODED.  THE SEAT RAIL SECTION WAS REMOVED AND REPLACED.
